# SDR IPXA1167365

- Difficulty date: June 19, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53772518204
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LWR CARGO DOOR OPENING FUSELAGE SKIN DAMAGED FRAME 20A STRINGER 28R     REPAIRED IAW EO A300-5330-42942-B.
